# SDR FDEA202311151960

- Difficulty date: November 15, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246805223
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R6 SPLR JACK RIB BOLT BORE CORRODED AT LOCATION NO.1. ACCOMPLISHED THE REINFORCING REPAIR AT RH #6 SPOILER O/B JACK RIB I.A.W FEDEX EA NO:   T6-5740-T0377208 P1, SEQ NO:761, TITLE: WINGS-ATTACH FITTINGS-RH WING #6 SPOILER JACK RIB   AT STA SP1X 40.425 - BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM DEVIATION.  "MAJOR REPAIR"
